# SDR MWEA00014

- Difficulty date: January 16, 2000
- Submitted: January 18, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 40,904 hours, 30,609 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 42D1091A
- Part serial: 2452
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO MKE, LEFT OIL STRAINER CLOGGING LIGHT ILLUMINATED.  FOLLOWED QRH AND DIVERTED TO CLE.  MTC REMOVED AND REPLACED DIFFERENTIAL PRESSURE SWITCH.
